# SDR IPXA0M63928

- Difficulty date: December 24, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, G
- Precautionary procedure: K

## Discrepancy

LAV TANK LEAKED INTO E&E COMPARTMENT CAUSING WIRES TO SHORT AND DAMAGE TO SEVERAL COMPONENTS.  R & R WASTE TANK ASSY REF MM CHAP 38-31-02-4 THROUGH 3E(1)(D) XFER TO LMECA 020807.  REF L/P 423363/3 FOR C/A.  R & R THE FOLLOWING: AUX IRU, NR2 ADF RECEIVER, NR2 FCC, NR2 & 3 VHF,  NR1 DMU, WIRE BUNDLES NR2 IRU, NR1 EEC B CHANNEL, ANCILLARY FUEL SYS CONTROLLER, INSULATION BLANKETS, UPPER EDGE CARGO DOOR JAMB SEAL.
